Hiroshima Mathematical Journal

On prime ideals of Lie algebras

Naoki Kawamoto

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 3 (1974), 679-684.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136843

Digital Object Identifier
doi:10.32917/hmj/1206136843

Mathematical Reviews number (MathSciNet)
MR0364370

Zentralblatt MATH identifier
0303.17008

Subjects
Primary: 17B05: Structure theory

Citation

Kawamoto, Naoki. On prime ideals of Lie algebras. Hiroshima Math. J. 4 (1974), no. 3, 679--684. doi:10.32917/hmj/1206136843. https://projecteuclid.org/euclid.hmj/1206136843


Export citation

References

  • [1] M. F. Atiyah and I. G. MacDonald, Introduction to Commutative Algebra, Addison- Wesley, Reading, Massachusetts, 1969.
  • [2] E. A. Behrens, Zur additiven Idealtheorie in nichtassoziativen Ringen, Math. Z., 64 (1956), 169-182.
  • [3] N. H. McCoy, The Theory of Rings, Macmillian, New York, 1964.
  • [4] I.N.Stewart, Lie Algebras, Lecture Notes in Mathematics 127, Springer, Berlin- Heidelberg-New York, 1970.
  • [5] I. N. Stewart, Infinite-dimensional Lie algebras in the spirit of infinite group theory, Compositio Math., 22 (1970), 313-331.
  • [6] S. Togo, Radicals of infinite dimensional Lie algebras, Hiroshima Math J., 2 (1972), 179-203.
  • [7] F. H. Vasilescu, Radical d'une algebre de Lie de dimension infinie, C. R. Acad. Sc. Paris, Serie A, 274 (1972), 536-538.